# SDR COMA0460317

- Difficulty date: May 9, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 20,281 hours, 18,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOOR SUPPORT ANGLE STRUCTURE CRACKED.  REPAIRED IAW REO 601R-53-61-004.
